American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kazuhiro Onodera. Generalized log sine integrals and the Mordell-Tornheim zeta values. Trans. Amer. Math. Soc. 363 (2011) 1463-1485. MR 2737273.
Abstract, references, and article information   
View Article: PDF

[2] M. E. H. Ismail and D. Stanton. Tribasic integrals and identities of Rogers-Ramanujan type. Trans. Amer. Math. Soc. 355 (2003) 4061-4091. MR 1990575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jonathan M. Borwein, David M. Bradley, David J. Broadhurst and Petr Lisonek. Special values of multiple polylogarithms. Trans. Amer. Math. Soc. 353 (2001) 907-941. MR 1709772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. H. McDonald. The differential equation of the elliptic cylinder . Trans. Amer. Math. Soc. 29 (1927) 647-682. MR 1501409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1